# SDR 99ZZZX2212

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N790L
- Make and model: Amd FALCON2000
- Aircraft serial: 15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 248036820
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Component: VN10312
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW SELECTED LANDING GEAR DOWN AND GOT THREE RED LIGHTS ON THE ANNUNCIATOR PANEL.  AFTER A DELAY, THE LEFT MAIN AND RIGHT MAIN GEAR EXTENDED, BUT NOT THE NOSE.  THE GEAR WAS EMERGENCY DEPLOYED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS JACKED AND THE PROXIMITY SWITCH ON THE RIGHT MAIN DOOR ACTUATOR WAS CONFIRMED DEFECTIVE.  THE ACTUATOR ASSEMBLY WITH SWITCH WAS REPLACED AND THE AIRCRAFT DISPATCHED.
